Robust adaptive asymptotic tracking of nonlinear systems with additive disturbance. Cai, Z., de Queiroz, M. S., & Dawson, D. M. IEEE Trans. Autom. Control, 51 no. 3(3):524–529, March, 2006.
bibtex   
@Article{SCC.Cai.Queiroz.ea2006a,
  author    = {Cai, Z. and de Queiroz, M. S. and Dawson, D. M.},
  title     = {Robust adaptive asymptotic tracking of nonlinear systems with additive disturbance},
  journal   = {IEEE Trans. Autom. Control},
  year      = {2006},
  volume    = {51 no. 3},
  number    = {3},
  pages     = {524--529},
  month     = mar,
  owner     = {Zach Wilcox},
  timestamp = {2016-09-18},
}
Downloads: 0